Existence and uniqueness for solutions of parabolic quasi-variational inequalities with impulse control and nonlinear source terms

被引:3
|
作者
Boulaaras, Salah [1 ,2 ]
机构
[1] Al Qassim Univ, Coll Arts & Sci, Dept Math, Al Ras, Saudi Arabia
[2] Univ Oran 1, Lab Fundamental & Appl Math Oran LMFAO, Ahmed Benbella, Algeria
来源
关键词
Parabolic quasi-variational inequality; finite elements; semi-implicit scheme; contraction; fixed point; impulse control problem; JACOBI-BELLMAN EQUATIONS; FINITE-ELEMENT APPROXIMATION;
D O I
10.22436/jnsa.009.02.21
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we present a new proof for the existence and uniqueness of solutions of parabolic quasi-variational inequalities with impulse control. We prove some properties of the presented algorithm (see [S. Boulaaras, M. Haiour, Appl. Math. Comput., 217 (2011), 6443-6450], [S. Boulaaras, M. Haiour, Indaga. Math., 24 (2013), 161-173]) using a semi-implicit scheme with respect to the t-variable combined with a finite element spatial approximation. (C) 2016 All rights reserved.
引用
收藏
页码:568 / 583
页数:16
相关论文
共 50 条